Control of Lyapunov exponents of compatible systems. I
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1687-1696
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a4,
author = {S. N. Popova and E. L. Tonkov},
title = {Control of {Lyapunov} exponents of compatible systems. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1687--1696},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a4/}
}
S. N. Popova; E. L. Tonkov. Control of Lyapunov exponents of compatible systems. I. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1687-1696. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a4/